# SDR AALA201907189007

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 7,736 hours, 2,978 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Mmr
- Part number: 8221821430
- Part serial: 49G06C
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DEPARTURE WHILE LEVEL AT 10,000. FMC REVERTED TO HDG MODE. RE-ENGAGED NAV, DROPPED BACK TO HDG MODE AGAIN DURING CLIMB TO 17,000. RE-ENAGED NAV AGAIN AND RECEIVED UNCOMMANDED TURN TO THE RIGHT MCDU SCRATCH PAD SHOWED FM PREDICTIONS LOST MESSAGE. RE-ENGANGED NAV A THIRD TIME AND ALL OPS NORMAL. MAINTENANCE PERFORMED POST FLIGHT REPORT FAIL MSG. MMR1 GPSSU1 T/S IAW TSM 34-14-00. FOUND #1 MMR AT FAULT. REPLACED MMR #1 IAW AMM 34-36-31. OPS AND BITE CHECKS NORMAL. RETURN TO SERVICE PROCEDURE PASSED IAW AMM 22-97-00.
